# SDR DALA2015042002812

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 66,399 hours, 49,927 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT AT ROW 28 INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE ON THE OTBD SEAT RAIL. THE CONNECTOR WAS REPLACED AND THE WIRE WAS REPAIRED.  THE SYSTEM RETURNED TO NORMAL OPERATION.
